Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 67, NWS Indianapolis, IN

February 21, 2014Owen County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 21, 2014, 4:25 PM EST for Owen County, Indiana. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Feb 21, 2014, 4:25 PM EST (21:25 UTC)
Expired
Feb 23, 2014, 1:51 AM EST
In force
33 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Owen County, IN

The radar

The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek (IN) near Cataract (CATI3). The gauge peaked at 15.52 ft at Feb 21, 2014, 9:00 PM EST.

actionminormoderate10152002/2102/2202/2302/24
Action stage
10 ft
Minor stage
15 ft
Moderate stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03358000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WGUS43 KIND 212125
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EST FRI FEB 21 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for a portion of the following river in central and southern 
Indiana...

  Mill Creek...

.Mill Creek at Cataract went into flood this afternoon and is
expected to crest at a little over 16 feet by early Saturday.

Widespread flooding will continue along rivers in central and
southern Indiana following the rainfall from the recent storms and
rapid snow melt. Flooding will affect local and state roads and
possibly some residential areas.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC119-222125-
/O.NEW.KIND.FL.W.0067.140221T2125Z-140223T0651Z/
/CATI3.1.ER.140221T1733Z.140222T0800Z.140223T0051Z.NO/
425 PM EST FRI FEB 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  Mill Creek NEAR Cataract.
* until late Saturday night.
* At 3:30 PM Friday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by 
  early tomorrow. The river will fall below flood stage tomorrow 
  evening.
* At 16.5 feet...Water near or on Owen Park Road. Camp Otto Road 
  flooded and begins to flood at a much lower level.    

&&

LAT...LON 3953 8670 3945 8677 3945 8681 3942 8682
      3943 8673 3951 8668             

$$
1 follow-up statement
817 
WGUS83 KIND 221544
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 AM EST SAT FEB 22 2014

......The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Big Blue River...Eagle Creek...East Fork White River...Mill Cr...
  Tippecanoe River...Youngs Creek...


.Flood waters receded in portions of central Indiana on Saturday.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC065-139-145-221614-
/O.CAN.KIND.FL.W.0058.000000T0000Z-140222T1544Z/
/CARI3.1.ER.140221T0450Z.140221T1545Z.140222T0641Z.NO/
1044 AM EST SAT FEB 22 2014

The Flood Warning is cancelled for
  The Big Blue River at Carthage.
* At  9:45 AM Saturday the stage was 5.4 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  1:41 AM Saturday.
* Forecast...The river will continue to fall to 6.3 feet by tomorrow 
  morning.


&&

LAT...LON 3982 8553 3971 8573 3954 8580 3951 8574
      3967 8564 3980 8547             

$$

INC005-071-221614-
/O.CAN.KIND.FL.W.0049.000000T0000Z-140224T0300Z/
/BAKI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1044 AM EST SAT FEB 22 2014

The Flood Warning is cancelled for
  The East Fork White River at Columbus.
* At 10:00 AM Saturday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 8.3 feet after
  midnight tomorrow.


&&

LAT...LON 3920 8595 3915 8591 3906 8587 3905 8583
      3916 8587 3921 8592             

$$

INC119-221614-
/O.CAN.KIND.FL.W.0067.000000T0000Z-140223T0651Z/
/CATI3.1.ER.140221T1733Z.140222T0330Z.140222T1039Z.NO/
1044 AM EST SAT FEB 22 2014

The Flood Warning is cancelled for
  The Mill Creek NEAR Cataract.
* At  9:30 AM Saturday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  5:39 AM Saturday.
* Forecast...The river will continue to fall to 13.9 feet by tomorrow
  morning.


&&

LAT...LON 3953 8670 3945 8677 3945 8681 3942 8682
      3943 8673 3951 8668             

$$

INC081-221614-
/O.CAN.KIND.FL.W.0055.000000T0000Z-140223T2323Z/
/AMTI3.1.ER.140220T2257Z.140221T2215Z.140222T0859Z.NO/
1044 AM EST SAT FEB 22 2014

The Flood Warning is cancelled for
  The Youngs Creek at Amity.
* At 10:15 AM Saturday the stage was 5.6 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  3:59 AM Saturday.
* Forecast...The river will continue to fall to 6.8 feet by tomorrow 
  morning.


&&

LAT...LON 3945 8605 3942 8602 3937 8602 3938 8598
      3943 8599 3945 8602             

$$

INC011-097-221614-
/O.CAN.KIND.FL.W.0060.000000T0000Z-140223T1155Z/
/ZONI3.N.ER.140221T0608Z.000000T0000Z.000000T0000Z.NO/
1044 AM EST SAT FEB 22 2014

The Flood Warning is cancelled for
  The Eagle Creek at Zionsville.
* At  9:45 AM Saturday the stage was 3.8 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 6.9 feet. The 
  river will fall to 3.2 feet by .


&&

LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
      3994 8624 4004 8628             

$$

INC015-157-181-221614-
/O.CAN.KIND.FL.W.0054.000000T0000Z-140222T1800Z/
/DLPI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1044 AM EST SAT FEB 22 2014

The Flood Warning is cancelled for
  The Tippecanoe River near Delphi.
* At  9:30 AM Saturday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage at 7.9 feet. The 
  river will fall to 6.9 feet by .


&&

LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
      4055 8675 4059 8675             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 3:25 PM EST, 1 hour earlier.

Area forecast discussion, Feb 21, 3:25 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EST FRI FEB 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 202 PM EST FRI FEB 21 2014

LOW PRESSURE OVER LAKE SUPERIOR WILL MOVE QUICKLY NORTH AWAY FROM
INDIANA WHILE HIGH PRESSURE OVER THE SOUTHERN PLAINS SLIDES EAST
ACROSS THE DEEP SOUTH THROUGH SATURDAY. THIS WILL PROVIDE DRY AND
COOL WEATHER TO CENTRAL INDIANA TONIGHT AND SATURDAY

A WEAK UPPER LEVEL WEATHER DISTURBANCE WILL PUSH ACROSS INDIANA
AND THE SOUTHERN GREAT LAKES ON SATURDAY NIGHT AND SUNDAY. THIS
WILL RESULT IN CHANCES FOR SOME LIGHT SNOW.

IN THE WAKE OF THAT SYSTEM...A MUCH COLDER AIR MASS WILL RETURN
TO INDIANA ASSOCIATED WITH COLD CANADIAN HIGH PRESSURE. THIS
SYSTEM WILL BE LINGERING ACROSS THE REGION THROUGH MUCH OF THE NEXT
WORK WEEK PROVIDING BELOW NORMAL TEMPERATURES.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 202 PM EST FRI FEB 21 2014

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A LARGE AREA OF HIGH
PRESSURE OVER TEXAS STRETCHING NORTHEAST INTO THE TENNESSEE RIVER
VALLEY. DEEP LOW PRESSURE WAS FOUND OVER LAKE SUPERIOR...QUICKLY
PULLING NORTH. A GOOD PRESSURE GRADIENT REMAINED IN PLACE ACROSS
INDIANA AS WINDS CONTINUED TO GUST BETWEEN 30 AND 40 MPH ACROSS
THE FORECAST AREA. SATELLITE IMAGES SHOW CLEARING SKIES BUILDING
INTO CENTRAL INDIANA FROM THE SOUTHWEST.

MAIN FORECAST CHALLENGE TONIGHT WILL BE TEMPS.

FORECAST SOUNDINGS AND TIME HEIGHTS CONTINUE TO DRY OUT THIS
EVENING AS THE HIGH PRESSURE SYSTEM SLIDES EAST AND THE LOW PULLS
FARTHER NORTH. PRESSURE GRADIENT IS EXPECTED TO LESSEN AS THE LOW
PULLS NORTH AND WINDS WILL BEGIN TO DECREASE. THUS WILL TREND
TOWARD CLEAR SKIES TONIGHT ALONG WITH LIGHTER WINDS.

850MB SURFACE SHOWS WARM AIR ADVECTION TONIGHT AS THE COLD POOL
ASSOCIATED WITH THE DEPARTING LOW QUICKLY PULLS NORTHEAST. 850MB
TEMPS LOOK TO RISE TOWARD -1C BY 12Z. THUS WILL TREND LOWS TONIGHT
TOWARD THE WARMER SIDE OF THE MAV.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 202 PM EST FRI FEB 21 2014

MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE POPS ON
SATURDAY NIGHT AND EARLY SUNDAY.

GFS AND NAM BOTH SUGGEST THE PERSISTENT PATTERN THAT HAS BEEN IN
PLACE THROUGH MUCH OF THE WINTER WILL RETURN THROUGH THE WEEKEND.
THIS INFAMOUS PATTERN I SPEAK OF IS THE THE LARGE TROUGH IN THE
UPPER FLOW STRETCHING ACROSS THE EASTERN HALF OF THE COUNTRY THAT
CONTINUALLY ALLOWS COLD...POLAR AIR TO SPILL OUT OF CANADA INTO
OUR REGION.

WITH A QUICK FLOW ALOFT IN PLACE ON SATURDAY...FORECAST SOUNDINGS
HINT AT SOME HIGHER LEVEL MOISTURE ARRIVING AS THE DAY PROGRESSES
AHEAD OF SUBTLE AND QUICK MOVING SHORT WAVE IN THE FLOW. FORECAST
SOUNDINGS ALSO SHOW CONVECTIVE TEMPERATURES IN THE MIDDLE 50S WILL
WOULD BE REALLY HARD TO REACH GIVEN OUR EXPECTED 850MB TEMPS.
THUS WILL JUST TREND TOWARD A PARTLY CLOUDY SKY TO DUE THE HIGH
CLOUDS INCREASING AND USE A BLEND OF MAVMOS AND METMOS FOR HIGHS.

ON SATURDAY NIGHT CLOUDS ARE EXPECTED TO CONTINUE TO INCREASE AS
THE WEAK SHORT WAVE APPROACHES IN THE FLOW. LOWER LEVEL Q VECTORS
SHOW SOME DECENT CONVERGENCE ON LATE SATURDAY NIGHT. FORECAST
SOUNDINGS ALSO NEARLY BECOME DEEPLY SATURATED. HOWEVER MOISTURE
REMAINS SUSPECT AS GULF REMAINS CLOSED AND NORTHWEST FLOW WILL
ONLY PROVIDE PACIFIC MOISTURE. HOWEVER GIVEN THE PATTERN THIS
SEASON...THAT HAS NOT BEEN MUCH OF A PROBLEM. THUS WILL TREND POPS
HIGHER THAN THE MAV FOR SOME LIGHT SNOW AMOUNTS. NOT READY TO GET
AS AGGRESSIVE AS THE METMOS YET. AS FOR LOW TEMPS...GIVEN THE
EXPECTED CLOUDS AND POSSIBLE PRECIP WILL TREND WARMER THAN MAVMOS.

AS THIS SYSTEM WILL BE QUICKLY MOVING OUT OF THE AREA ON SUNDAY
MORNING...WILL KEEP A MENTION OF CHC POPS DURING THE MORNING
HOURS...HOWEVER AS THE DAY PROGRESSES TREND POPS MUCH LOWER AS THE
SYSTEM AND FORCING DEPARTS. GOOD COLD AIR ADVECTION LOOKS TO BE
IN PLACE ON SUNDAY AND WILL TREND HIGHS AT OR BELOW MAVMOS VALUES.

ON SUNDAY NIGHT THROUGH MONDAY MORNING THE GFS AND NAM SUGGEST
LOWER LEVEL RIDGING BUILDING ACROSS THE MISSISSIPPI AND OHIO
VALLEYS. 850MB TEMPS REMAIN RATHER COLD THROUGH THE PERIOD AS THE
HOLD BETWEEN -6C AND -8C. BY LATE MONDAY AFTERNOON...FORECAST
SOUNDINGS ONCE AGAIN HINTING AS SATURATION AS A WARM FRONTAL
BOUNDARY AND YET ANOTHER QUICK MOVING SHORT WAVE APPROACH FROM THE
NORTHWEST. WILL NEED TO INCLUDE SOME CHC POPS...PARTICULARLY
ACROSS THE NORTHWEST DURING THE AFTERNOON HOURS FOR THIS FEATURE.
WITH EXPECTED CLOUDS INCREASING DURING THE AFTERNOON WILL TREND
TOWARD THE COOLER SIDE OF MEXMOS FOR MONDAY HIGHS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

ISSUED AT 226 PM EST FRI FEB 21 2014

THE LONG TERM PATTERN WILL BE CONTROLLED BY UPPER LOW PRESSURE
OVER CENTRAL AND EASTERN CANADA...WHICH WILL ALLOW COLD AIR AND
THE RESULTING BELOW NORMAL TEMPERATURES TO SPILL DOWN INTO CENTRAL
INDIANA. THERE IS POTENTIAL FOR A COUPLE OF WEAK UPPER WAVES TO
MOVE THROUGH THIS FLOW AND BRING CHANCES FOR SNOW...BUT MOISTURE
IS LIMITED AND RIGHT NOW NO BIG STORMS APPEAR HEADED FOR THE AREA.
BEST CHANCES FOR PRECIPITATION APPEAR TO BE MONDAY NIGHT ACROSS
THE NORTH AND TUESDAY NIGHT ACROSS THE SOUTH. ONLY MADE MINOR
COSMETIC ADJUSTMENTS TO THE ALLBLEND INTIALIZATION WITH MODELS IN
RELATIVELY GOOD AGREEMENT. COLUMN SHOULD BE COLD ENOUGH FOR ALL
SNOW BOTH NIGHTS AND RIGHT NOW ONLY LOOKS LIKE MINOR ACCUMULATIONS
ARE POSSIBLE.

&&

.AVIATION /DISCUSSION FOR 212100Z IND TAF UPDATE...

ISSUED AT 325 PM EST FRI FEB 21 2014

NO CHANGES NEEDED TO TAF.

PREVIOUS DISCUSSION FOLLOWS...

VFR THROUGH THE PERIOD. ONLY REAL ISSUE FOR THE SITES SHOULD BE
WIND GUSTS. EXPECT GUSTS OF 25-40 KTS TO CONTINUE FOR THE NEXT
COUPLE OF HOURS BEFORE DROPPING TO 25-32 KTS AND THEN GUSTS
SUBSIDING BY AROUND 23Z. MAY NEED TO WATCH FOR LOW LEVEL WIND
SHEAR TONIGHT 2-8Z BUT AT THIS TIME LOOKS LIKE THE SHEAR LAYER
WILL BE ABOVE 2000 FT.

NAM MODEL IS SHOWING AN UPPER WAVE MOVING THROUGH TONIGHT /AROUND
3-6Z/ THAT COULD PRODUCE SOME SNOW AT KLAF. MOS GUIDANCE AND OTHER
MODELS DON/T SHOW ANY PRECIP AS THERE IS SO MUCH DRY AIR ADVECTING
IN. THUS WILL LEAVE OUT WITH THIS ISSUANCE BUT GO WITH BROKEN VFR
CEILINGS THERE DURING THAT TIME.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....CP
AVIATION...CP/MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 21, 3:27 AM EST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 AM EST FRI FEB 21 2014

INZ021-028>031-035>049-051>057-060>065-067>072-220830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
327 AM EST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG WINDS WILL CONTINUE THROUGH TODAY. FLOODING WILL
CONTINUE ESPECIALLY IN LOW LYING AREAS.

HAZARDS: STRONG WINDS. FLOODING. POTENTIAL FOR ICE JAM FLOODING.

TIMING: WINDS WILL PICK UP THIS MORNING AND GUST TO UP TO 45 MPH
AND DROP OFF BY THIS EVENING. FLOODING ONGOING AND WILL CONTINUE
FOR SEVERAL DAYS IN MANY LOCATIONS.

DISCUSSION: IN THE WAKE OF A STRONG LOW PRESSURE SYSTEM EXITING THE
REGION...STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: RIVER FLOODING WILL BE A PROBLEM THROUGH THE PERIOD.
SNOW IS POSSIBLE SATURDAY NIGHT INTO SUNDAY...AND AGAIN ON MONDAY
NIGHT BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT.

DISCUSSION: A COUPLE OF WEAK UPPER WAVES WILL BRING LIGHT SNOW
CHANCES OVER THE WEEKEND. OTHERWISE HIGH PRESSURE WILL PROVIDE DRY
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 7:08 PM ESTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo52 min
Feb 20, 7:16 PM ESTTornado WarningINDDaviess, Knox44 min
Feb 20, 7:25 PM ESTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Hendricks, Montgomery, Parke and 2 more50 min
Feb 20, 7:31 PM ESTTornado WarningINDParke29 min
Feb 20, 7:50 PM ESTTornado WarningINDDaviess, Knox40 min
Feb 20, 7:58 PM ESTAreal Flood WarningINDBartholomew, Brown, Decatur, Delaware, Hamilton, Hancock and 12 more24 hr
Feb 20, 8:01 PM ESTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Hendricks, Howard and 3 more44 min
Feb 20, 8:10 PM ESTTornado WarningINDDaviess, Greene, Martin35 min
Feb 20, 8:30 PM ESTSevere Thunderstorm WarningINDBrown, Greene, Jackson, Lawrence, Monroe, Morgan and 1 more45 min
Feb 20, 8:41 PM ESTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Howard, Madison, Marion and 2 more49 min
Feb 20, 8:43 PM ESTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more47 min
Feb 20, 8:50 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more40 min
Feb 20, 9:07 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph, Rush53 min
Feb 20, 9:29 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more46 min
Feb 20, 9:31 PM ESTSevere Thunderstorm WarningINDDelaware, Henry, Randolph29 min
Feb 20, 10:07 PM ESTRiver Flood WarningINDJohnson44 hr
Feb 21, 3:06 AM ESTRiver Flood WarningINDMontgomery, Parke25 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDDelaware, Randolph41 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDHenry, Rush, Shelby47 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDPutnam32 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDBoone, Marion31 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDMarion24 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDHancock48 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDJohnson53 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Feb 21, 10:47 AM ESTRiver Flood WarningINDTippecanoe24 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDHoward24 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.